# SDR 2010FA0000058

- Difficulty date: January 16, 2010
- Submitted: January 17, 2010
- Operation: General aviation
- Engine: Rroyce BR700710A220
- Engine time: 12 hours, 7 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Part number: SU326
- Condition: Pinched
- Location: Nr 2 Bearing
- Part time: 12 hours, 7 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DISASSEMBLY FOR NR 2 BEARING HOUSING REPAIR (SB72-900500), A DEFECTIVE O-RING WAS FOUND ON THE FRONT PANEL ASSY.  O-RING PN WAS AN SU-326.  THE PACKING APPEARED PINCHED FROM ASSY OF THE NR1 BRG HSG ONTO THE FRONT PANEL ASSY.
